Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    low blood
    avatar
    barbara49 posted:
    my boyfriend is not feeling good so i checked his blood and it was 32 low blood count what can i give him
    Reply
     
    avatar
    flutetooter responded:
    Four ounces (1/2) glass of orange or apple juice, and put a call in to his doctor, if he is conscious. If not, of course, call an ambulance immediately. Don't assume he is "sleeping" when he may be unconscious. Does he carry a pen injector to get a shot of glucagon (?) if he is low? This is very dangerous. Also, plain table sugar, frosting, etc. He needs to tell you what to do if and when this happens again. Let us now how this turns out.
    If at first you don't succeed, try, try again!
     
    avatar
    flutetooter responded:
    Just a reminder that this is a support group. We are not medical doctors, and in fact I should probably not have answered at all in your situation except to recommend that your call his doctor or take him to the ER.
    If at first you don't succeed, try, try again!
     
    avatar
    davedsel57 responded:
    Hello.

    Flute gave you excellent advice, but is correct in her second post that you should just call your boyfriend's doctor or get him to an emergency room. WebMD or any medical site on the internet is not the correct source for medical assistance in cases such as this.

    I hope by now your boyfriend is doing OK. Even if his blood sugar is back to normal, he must contact his doctor asap.
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave


    Helpful Tips

    A Diabetes Reversal StoryExpert
    Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
    Was this Helpful?
    82 of 154 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.